| Model Number |
1012270-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a do novo, moderately calcified lesion in the moderately tortuous left anterior descending (lad) coronary artery.The 2.0x8 mm trek balloon dilatation catheter (bdc) crossed the lesion and was inflated to 12 atmospheres for 20 seconds and ruptured.Reportedly, there was no resistance during advancement or removal.A non-abbott bdc was used to continue the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.